# SDR SWAA013093

- Difficulty date: November 14, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 42,507 hours, 40,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND EMERGENCY FLASHLIGHT INOP AFT CABIN TOP POSITION.  REMOVED AND REPLACED FLASHLIGHT PER MM.
